# SDR DXTA2025110705559

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 16,225 hours, 10,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008730
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FORWARD  RIGHT EXTERIOR , ONE MAIN CABIN ENTRY, THREE MAIN CABIN OVERHEAD  EMER LIGHTS REMAINED INOP AFTER 2 30 MINUTE CHARGE CYCLES.   REPLACED BATTERY PACKS. OPS CHECK GOOD. IAW MM 33-50-10
